# SDR SWAA2022020790932

- Difficulty date: January 8, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT AFT CARGO BAY THRESHOLD SUPPORT STRAP BS 787 TO 847 RBL 19.5 / REMOVED AND REPLACED AFT CARGO BAY THRESHOLD SUPPORT STRAP BS 787 TO 847 RBL 19.5 IAW SRM 51-40-02 AND DWG 146A8120
